MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA DQAB

IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA DQAB
Model Number 3006951
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample (b)(6): discordant dqa.Ssp results: dqa1*01:03 dqa1*02:01.Lifecodes sso result: dqa1*01:xx dqa1*01:xx.Probe 207 assignment (52% below cut-off) would have to be changed to positive for result to be concordant with ssp.Batch shows no evidence of contamination.Customer also reports incorrect sso result with sample (b)(6).Raw data requested.Laboratory visit confirms that all testing is performed according to instructions listed in ifu for product.And customer is using verity cycler for amplification and hybridization steps of protocol.Laboratory visit confirms that match it dna software has (b)(6) database applied.Sso results for dqab for these samples were not reported.
 
Event or Problem Description
Customer reports incorrect result with samples tested with lifecodes dqab sso lot 3006951.Customer reports 2 samples gave results discordant with ssp sample (b)(6): discordant dqa.Ssp results: dqa1*01:03 dqa1*02:01.Lifecodes sso result: dqa1*01:xx dqa1*01:xx.Probe 207 assignment (52% below cut-off) would have to be changed to positive for result to be concordant with ssp.Batch shows no evidence of contamination.Customer also reports incorrect sso result with sample (b)(6).Raw data requested.Laboratory visit confirms that all testing is performed according to instructions listed in ifu for product.And customer is using verity cycler for amplification and hybridization steps of protocol.Laboratory visit confirms that match it dna software has (b)(6) database applied.Sso results for dqab for these samples were not reported.
 
Event or Problem Description
Customer reports incorrect result with samples tested with lifecodes dqab sso lot 3006951.Customer reports 2 samples gave results discordant with ssp sample 18-1203: discordant dqa.Ssp results: dqa1*01:03 dqa1*02:01.Lifecodes sso result: dqa1*01:xx dqa1*01:xx.Probe 207 assignment (52% below cut-off) would have to be changed to positive for result to be concordant with ssp.Batch shows no evidence of contamination.Customer also reports incorrect sso result with sample (b)(4).Raw data requested.Laboratory visit confirms that all testing is performed according to instructions listed in ifu for product.And customer is using verity cycler for amplification and hybridization steps of protocol.Laboratory visit confirms that match it dna software has imgt 3.33 database applied.Sso results for dqab for these samples were not reported.Csv files and ssp documents attached.
 
Additional Manufacturer Narrative
Smp #1 the sample confirmed issue.28feb2019 (b)(6).Samples received and internal testing completed.Sample 18-1203: testing with lifecodes hla dqab sso gave hla dqa typing dqa1*01:xx dqb1*01:xx.In order for results to be concordant with ssp (dqa1*01:03 dqa1*02:01) probe 207 should be assigned as pos.Probe 207 assigned as negative with adjust value falling at 18% and 24 % below lot-specific cut-off in respective replicates.Customer observation was reproduced.Smp #2 the sample did not confirm and tested concordant 28feb2019 (b)(6).Samples received and internal testing completed.Sample 18-1174: testing with lifecodes hla dqab sso gave hla dqb typing dqb1*03:xx dqb1*05:xx.This result is concordant with result obtained by customer with ssp testing.Probes 242, 274, 281, and 292 were all assigned as positive and greater than 30% from lot specific cut-offs in both replicates.Customer observation was not reproduced.

Brand Name
LIFECODES HLA DQAB
Common Device Name
HLA DQAB
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key8373640
Report Number2183608-2019-00001
Device Sequence Number13899067
Product Code MZI
UDI-Device Identifier10888234400462
UDI-Public10888234400462
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
BK150302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2019
Device Model Number3006951
Device Catalogue Number200210-50
Device Lot Number3006951
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2019
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer02/01/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1